# SDR IPXA2016041001917

- Difficulty date: March 7, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: A6A70945
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER ACCESSORY COMPARTMENT, VERTICAL STANCHION HAS HEAVY CORROSION AT BS 6-79 ABOVE LONGERON 43L.  REPAIRED CORRODED VERTICAL STANCHION AT BS 6-79 ABOVE LONGERON 43L IAW EA 011-5310-A6156-A AND EO MD11-5340-60270-A.
